advertisement
Question
Posted by: jANE | 2010/04/08

dAUGHTER

Hi Doc. My daughter is 13 and a half yrs old and is starting to get lots of tiny spots on her face (her brother has bad acne and is on Acnetane). Can I put her on the pill Diane or is she too young? Her periods have started, but aren''t yet in a 28 day cycle? or should i rather take her to the dermatologist? Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jane

I rather suggest that you take her to a dermatologist, as it is not good for her to start with a contraceptive at such a young age.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement